# SDR AALA20090811DFW02

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 28,752 hours, 13,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT AFT CARGO DOOR WARNING ILLUMINATED.  RETURNED DFW WITHOUT INCIDENT.  CLEARED DEBRIS FROM DOOR SILL AND ADJUSTED SENSOR GAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
